Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


White flakes on the skin
Jun 24, 2004

I have tried so many dermatologists-creams,loproxother medicated medicines but sigh, my crusty skin around the nose and white flakes on it seems to come and go as and when and it is very embarassing,sometimes forms a reddish rash if I were to scrub it or peepl off those flakes. I drink water,wash my face you name it and so sick and tired of getting no solutions from all those dermatologists.Do you have any please ?

Response from Mr. Vergel

I really would not know. You need to see a dermatologist that sees a lot of HIV patients. You may want to talk to your doctor Diprolene or Vytone creams. You may want to have the doc take a sample and run some cultures to see if it is a fungal or bacterial problem, or if it can be induced by an auto-immune or antiretroviral reaction. I remember that I used to have a similar problem when I was on Crixivan and my skin was dry in patches.

Good luck. Skin problems can be so frustrating to diagnose and treat.

Nelson



Previous
me and my partner
Next
no detection at one year marker?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement